# SDR CALA2014021090328

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 49,736 hours, 10,517 cycles
- Engine: Pwa PW4084
- Engine time: 3,200 hours, 20,591 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT EEC NORMAL MODES INOPERATIVE.  EEC MODE ADVISORY MESSAGE WHEN THROTTLE ADVANCED FOR TAKEOFF, EPR & N1 INDICATION BLANKED.  TAKEOFF ABORTED AT LOW SPEED.  FOUND 4.95 EPR LINE LEAKING AT 6 O'CLOCK POSITION.
